# SDR SIMA20161231005

- Difficulty date: December 31, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT UPPER TRUNNION CRACKED.  REMOVED AND REPLACED THE RT MLG AFT UPPER TRUNNION IAW ERS-EM-57MR-757.
